Affordable Access

Publisher Website

The shielding of a convected source by an annular jet with an application to the performance of multitube suppressors

Authors
Publisher
Elsevier Ltd
Publication Date
Volume
44
Issue
2
Identifiers
DOI: 10.1016/0022-460x(76)90767-7

Abstract

Abstract The total power 0f a convectiog monopole source shielded by an annular and doubly infinite jet of fluid is calculated. The jet velocity is idealized by a constant profile (i.e., slug flow) and the source is 0f a single frequency in its own moving frame. The source convection and the jet velocities are assumed t0 be the same for simplicity. The results 0f this problem are used t0 throw some light on the jet shielding hypothesis for multitube suppressors and to rationalize one empirical expression for the effective number of radiating tubes.

There are no comments yet on this publication. Be the first to share your thoughts.